2 doctors weighed in:
Can you get kidney failure from overdosing on tylenol (acetaminophen)?
2 doctors weighed in

Dr. Reginald Gohh
Internal Medicine - Nephrology & Dialysis
1 doctor agrees
In brief: Indirectly
Tylenol (acetaminophen) overdose can cause severe liver injury which itself can lead to associated kidney injury through a process known as "hepatorenal syndrome" generally the dose has to be sufficient to cause fulminant liver damage.

In brief: Indirectly
Tylenol (acetaminophen) overdose can cause severe liver injury which itself can lead to associated kidney injury through a process known as "hepatorenal syndrome" generally the dose has to be sufficient to cause fulminant liver damage.
Dr. Reginald Gohh
Dr. Reginald Gohh
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors